# SDR A6WA200640259

- Difficulty date: June 20, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT LOWER WING PLANK HAS CORROSION AT THE FUEL TANK ACCESS CUTOUT FOR PANEL 550EB HOLE NR 13 AT WS 253.022 APPROX .004 INCH DEEP BY 1 INCH LONG IN THE CRITICAL AREA ON THE FORWARD HOLE EDGE AND APPROX .004 INCH DEEP BY .75 INCH LONG IN THE CRITICAL AREA ON THE AFT HOLE EDGE.  MAINTENANCE REPAIRED FUEL TANK ACCESS HOLE CUTOUT WING PLANK IAW BOMBARDIER REO 601R-57-21-030 REV D.  (M)
